Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 149, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 19, 2011, 11:31 PM CDT for 4 counties in Iowa; Cass County, Otoe County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 11:31 PM CDT (04:31 UTC)
- Expired
- Jun 20, 2011, 12:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fremont County, IA, Mills County, IA, Montgomery County, IA, Page County, IA, Cass County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 99 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 11:32 PM CDT | HAIL 1.75 | Union, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 6:51 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 19, 9:49 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
862
WUUS53 KOAX 200431
SVROAX
IAC071-129-137-145-NEC025-131-200515-
/O.NEW.KOAX.SV.W.0149.110620T0431Z-110620T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1131 PM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FREMONT COUNTY IN SOUTHWEST IOWA...
SOUTHERN MILLS COUNTY IN SOUTHWEST IOWA...
SOUTHERN MONTGOMERY COUNTY IN SOUTHWEST IOWA...
PAGE COUNTY IN SOUTHWEST IOWA...
EASTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
NORTH CENTRAL OTOE COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 1215 AM CDT
* AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NEHAWKA TO 6 MILES EAST OF
CLARINDA...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ESSEX...MURRAY...VILLISCA...PLATTSMOUTH...STANTON...MALVERN...
PACIFIC JUNCTION...PIERCE RECREATION AREA...RANDOLPH...HEPBURN...
IMOGENE...TABOR...COBURG AND VIKING LAKE STATE PARK.
THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
10 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4070 9613 4103 9597 4099 9492 4076 9493
4073 9492 4061 9492
TIME...MOT...LOC 0431Z 201DEG 19KT 4083 9599 4078 9492
WIND...HAIL 60MPH 1.00IN
$$
FOBERT3 follow-up statements
868
WWUS53 KOAX 200451
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1151 PM CDT SUN JUN 19 2011
NEC131-200501-
/O.CAN.KOAX.SV.W.0149.000000T0000Z-110620T0515Z/
OTOE NE-
1151 PM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OTOE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4061 9492 4077 9584 4078 9584 4079 9585
4101 9585 4099 9492
TIME...MOT...LOC 0451Z 201DEG 19KT 4093 9594 4088 9487
$$
IAC071-129-137-145-NEC025-200515-
/O.CON.KOAX.SV.W.0149.000000T0000Z-110620T0515Z/
PAGE IA-MONTGOMERY IA-MILLS IA-FREMONT IA-CASS NE-
1151 PM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN CASS...NORTHERN FREMONT...SOUTHERN MILLS...SOUTHERN
MONTGOMERY AND PAGE COUNTIES UNTIL 1215 AM CDT...
AT 1147 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MURRAY TO 7 MILES SOUTHEAST
OF VILLISCA...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
VILLISCA...STANTON...COBURG AND VIKING LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4061 9492 4077 9584 4078 9584 4079 9585
4101 9585 4099 9492
TIME...MOT...LOC 0451Z 201DEG 19KT 4093 9594 4088 9487
WIND...HAIL 60MPH 1.00IN
$$
FOBERT392
WWUS53 KOAX 200504
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1204 AM CDT MON JUN 20 2011
IAC071-129-NEC025-200514-
/O.CAN.KOAX.SV.W.0149.000000T0000Z-110620T0515Z/
MILLS IA-FREMONT IA-CASS NE-
1204 AM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CASS...
NORTHERN FREMONT AND SOUTHERN MILLS COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 4061 9492 4064 9509 4069 9538 4064 9509
4099 9511 4099 9492
TIME...MOT...LOC 0504Z 272DEG 90KT 4083 9506 4082 9464
$$
IAC137-145-200515-
/O.CON.KOAX.SV.W.0149.000000T0000Z-110620T0515Z/
PAGE IA-MONTGOMERY IA-
1204 AM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MONTGOMERY AND PAGE COUNTIES UNTIL 1215 AM CDT...
AT 1201 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF ESSEX TO 14
MILES SOUTHEAST OF VILLISCA...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CLARINDA AND SHAMBAUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4061 9492 4064 9509 4069 9538 4064 9509
4099 9511 4099 9492
TIME...MOT...LOC 0504Z 272DEG 90KT 4083 9506 4082 9464
WIND...HAIL 60MPH 1.00IN
$$
FOBERT860
WWUS53 KOAX 200515
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1215 AM CDT MON JUN 20 2011
IAC137-145-200525-
/O.EXP.KOAX.SV.W.0149.000000T0000Z-110620T0515Z/
PAGE IA-MONTGOMERY IA-
1215 AM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
EASTERN PAGE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.
LAT...LON 4061 9492 4064 9509 4069 9538 4064 9509
4099 9511 4099 9492
TIME...MOT...LOC 0515Z 272DEG 90KT 4082 9470 4080 9428
$$
FOBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:00 PM CDT, 8 hours 31 minutes earlier.
Area forecast discussion, Jun 19, 3:00 PM CDT, 8 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 300 PM CDT SUN JUN 19 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY. SEVERE WEATHER WILL BE LIKELY TONIGHT AS A WARM FRONT THAT CURRENTLY EXTENDS FROM NORTHWEST KANSAS THROUGH WEST CENTRAL MISSOURI MOVES NORTHWARD THIS EVENING...WHICH WILL BE AN INCREASING TRIGGER FOR THUNDERSTORMS...ESPECIALLY AS LOW LEVEL JET STRENGTHENS LATER THIS EVENING. EXTREME INSTABILITY HAS DEVELOPED ALONG THE BOUNDARY WITH 40 TO 50KTS OF BULK SHEAR...BUT VERY STRONG 0-1KM SHEAR... THUS THERE WILL BE A TORNADO THREAT WITH ANY STORMS THAT DEVELOP ALONG/NORTH OF THE BOUNDARY THIS EVENING. MEANWHILE...CONVECTION DEVELOPING ACROSS THE HIGH PLAINS WILL LIKELY MOVE EASTWARD AS A FORWARD PROPAGATING MCS LATER THIS EVENING BUT ESPECIALLY OVERNIGHT WITH A WIND AND HAIL THREAT ACROSS NORTHEASTERN NEBRASKA LATER TONIGHT. SEVERE WEATHER CONFERENCE CALL AT 2 PM ADDRESSED MOST CONCERNS...AND HAVE NO DOUBT THAT MUCH OF THE CWFA WILL EVENTUALLY BE IN A TORNADO WATCH LATER THIS EVENING. SURFACE LOW MOVES TO CENTRAL KANSAS BY DAYBREAK MONDAY WITH THE WARM FRONT MAKING NORTHWARD PROGRESS TO NORTHEAST NEBRASKA. COULD STILL BE AN ONGOING MCS ACROSS NORTHEAST NEBRASKA EARLY MONDAY...BUT THEN THE REMAINDER OF THE FORECAST AREA BECOMES CAPPED ONCE AGAIN AND POTENTIALLY HOT IN THE LOWER 90S...BUT SURFACE LOW MOVES INTO SOUTH CENTRAL NEBRASKA THROUGH THE AFTERNOON...WITH DRY LINE ADVANCING EASTWARD...WHICH SETS THE STAGE FOR ANOTHER ROUND OF SEVERE STORMS LATE MONDAY AFTERNOON AND EVENING WITH ANOTHER TORNADIC THREAT...WITH VERY STRONG 0-1KM SHEAR...BUT ALSO BECAUSE OF BACKED SURFACE WINDS...SUBSTANTIAL DIRECTIONAL SHEAR EXISTS. SURFACE LOW MOVES TO NEAR KSUX BY DAYBREAK TUESDAY THEN TO CENTRAL MINNESOTA THROUGH THE DAY. THIS WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING ON TUESDAY. SURFACE LOW THEN ROTATES AROUND ITSELF THROUGH WEDNESDAY...WHICH BRINGS ADDITIONAL RAIN INTO THE AREA...ALONG WITH NORTHWEST WINDS AT 15 TO 25 MPH AND COOL TEMPERATURES. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. SURFACE LOW PULLS AWAY EARLY IN THE PERIOD...BUT A NEW FRONT DEVELOPS ACROSS THE AREA THAT COULD BRING MORE SHOWERS AND THUNDERSTORMS THURSDAY NIGHT AND FRIDAY...BUT THEN ALSO THROUGH THE WEEKEND AS ZONAL FLOW REMAINS ACROSS THE PLAINS AND ADDITIONAL SUBTLE WAVES MOVE THROUGH ON A WESTERLY FLOW. DEWALD && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS VFR WITH OCCASIONAL MVFR IS EXPECTED THROUGH THE TAF PD. FORECAST BECOMES QUITE COMPLICATED WITH THUNDERSTORM ACTIVITY FORECAST TO DEVELOP AND MOVE THRU TAF SITES AFTER 00Z. SCATTERED TSTMS COULD AFFECT TAF SITES THRU 12Z. KERN && .HYDROLOGY... LEVEE OVERTOPPING OR FAILING BETWEEN HAMBURG AND BROWNVILLE ALLOWED THE POOLED WATER IN THE EXTREME TIP OR NORTHWESTERN MISSOURI TO RUSH BACK INTO THE MISSOURI RIVER. THIS RESULTED IN A 1.9 FOOT RISE AT BROWNVILLE FROM 230 AM THROUGH NOON...WHICH ALLOWED THE STAGE TO EXCEED THE PREVIOUS RECORD OF 44.2 FEET SET BACK IN 1993. THIS RESULTED IN OVERTOPPING OF FEDERAL LEVEE 550 IN NORTHWESTERN MISSOURI. ALSO...ANOTHER LEVEE BREECH VERY EARLY THIS MORNING HAS AFFECTED THE STAGE AT RULO WITH A SIGNIFICANT DROP. FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSOURI SIDE OF RIVER. DEWALD && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jun 19, 5:40 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 540 PM CDT SUN JUN 19 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-201100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 540 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND MONDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF THE AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY FOR PARTS OF SOUTHEAST NEBRASKA PRIOR TO 11 PM. THE SEVERE WEATHER RISK WILL CONTINUE OVERNIGHT. A MOIST AND UNSTABLE AIRMASS HA LIFTED NORTHWARD INTO SOUTHEAST NEBRASKA LATE SUNDAY...NORTH OF A WARM FRONT. STORMS MAY DEVELOP NEAR THE WARM FRONT THIS EVENING...BUT THERE IS A STRONG CAP WHICH WILL TEND TO INHIBIT DEVELOPMENT. IF STORMS CAN BREAK THE CAP... THEY WILL BE CAPABLE OF PRODUCING PRODUCING VERY LARGE HAIL AND POSSIBLY TORNADOES. OTHER THUNDERSTORMS ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA WILL DEVELOP EASTWARD TONIGHT. THESE STORMS ARE EXPECTED TO MOVE INTO EASTERN NEBRASKA LATER THIS EVENING AND THROUGH THE OVERNIGHT HOURS. THESE STORMS ARE ALSO LIKELY TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT SHOULD GENERALLY END LATE TONIGHT AS THE STORMS MOVE OUT OF THE AREA. A MODERATE RISK OF SEVERE STORMS WILL CONTINUE ON MONDAY AS A COMPLEX LOW PRESSURE SYSTEM AND UPPER LEVEL DISTURBANCE MOVE OUT INTO THE CENTRAL PLAINS. SIGNIFICANT SEVERE WEATHER APPEARS POSSIBLE WITH THIS SYSTEM. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY SEVERE STORMS COULD LINGER INTO MONDAY NIGHT. THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY BUT THESE ARE NOT EXPECTED TO BE SEVERE. THE NEXT CHANCE OF THUNDERSTORMS IS FROM THURSDAY NIGHT INTO SUNDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF THE AREA...MAINLY SOUTHEAST NEBRASKA. SPOTTERS MAY BE NEEDED ON MONDAY AS WELL...IN THE AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 19, 9:38 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
938 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL NEBRASKA CITY 40.68N 95.86W
06/19/2011 E0.50 INCH OTOE NE TRAINED SPOTTER
&&
VDEWALDLocal storm report, Jun 19, 9:45 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
945 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL NEBRASKA CITY 40.68N 95.86W
06/19/2011 M1.00 INCH OTOE NE EMERGENCY MNGR
&&
VDEWALDLocal storm report, Jun 19, 10:03 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1003 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 ENE NEBRASKA CITY 40.69N 95.78W
06/19/2011 M1.00 INCH FREMONT IA LAW ENFORCEMENT
&&
VDEWALDLocal storm report, Jun 19, 10:35 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1035 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL NEBRASKA CITY 40.68N 95.86W
06/19/2011 E2.00 INCH OTOE NE TRAINED SPOTTER
1015 PM HAIL EAGLE 40.82N 96.43W
06/19/2011 E0.75 INCH CASS NE TRAINED SPOTTER
&&
BMAYESLocal storm report, Jun 19, 11:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1115 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL SIDNEY 40.75N 95.64W
06/19/2011 E0.50 INCH FREMONT IA TRAINED SPOTTER
ALSO LOCALLY HEAVY RAIN.
&&
BMAYESLocal storm report, Jun 19, 11:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1129 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 S CLARINDA 40.68N 95.04W
06/19/2011 E1.00 INCH PAGE IA LAW ENFORCEMENT
1003 PM HAIL N CLARINDA 40.74N 95.04W
06/19/2011 E0.88 INCH PAGE IA LAW ENFORCEMENT
1123 PM HAIL SHENANDOAH 40.76N 95.37W
06/19/2011 E0.88 INCH PAGE IA LAW ENFORCEMENT
&&
BMAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:16 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 44 min |
| Jun 19, 9:40 PM CDT | Tornado Warning | OAX | Fremont, Page | 35 min |
| Jun 19, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Page | 49 min |
| Jun 19, 10:12 PM CDT | Tornado Warning | OAX | Fremont, Page | 48 min |
| Jun 19, 10:39 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Page | 51 min |
| Jun 19, 10:47 PM CDT | Flash Flood Warning | OAX | Fremont, Page | 6 hr |
| Jun 20, 1:33 AM CDT | Severe Thunderstorm Warning | OAX | Monona | 42 min |
| Jun 20, 1:52 AM CDT | Severe Thunderstorm Warning | OAX | Harrison | 38 min |
| Jun 20, 2:49 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 41 min |
| Jun 20, 2:59 AM CDT | Severe Thunderstorm Warning | OAX | Harrison | 46 min |
| Jun 20, 3:27 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 48 min |
| Jun 20, 3:31 PM CDT | Flash Flood Watch | OAX | Fremont, Harrison, Mills, Monona, Montgomery, Page and 2 more | 7 hr |
| Jun 19, 11:36 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 39 min |
| Jun 19, 11:52 PM CDT | Flash Flood Warning | OAX | Cass | 5 hr |
| Jun 20, 12:13 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders | 37 min |
| Jun 20, 12:21 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 39 min |
| Jun 20, 12:30 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 24 min |
| Jun 20, 12:48 AM CDT | Severe Thunderstorm Warning | OAX | Dodge | 42 min |
| Jun 20, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 52 min |
| Jun 20, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 40 min |
| Jun 20, 2:25 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 50 min |
| Jun 20, 2:38 AM CDT | Areal Flood Advisory | OAX | Dodge | 5 hr |
| Jun 20, 2:57 AM CDT | Areal Flood Advisory | OAX | Dodge, Saunders | 4 hr |
| Jun 20, 3:55 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte, Seward | 50 min |
| Jun 20, 8:00 AM CDT | River Flood Warning | OAX | Dodge | 24 hr |
| Jun 20, 5:00 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 45 min |
| Jun 20, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 47 min |
| Jun 20, 6:22 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 38 min |
| Jun 20, 6:27 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 48 min |
| Jun 20, 6:37 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 23 min |
| Jun 20, 6:57 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte | 63 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.